MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris? Ultra; stent, ureteral
Model Number M0061921220
Medical Device Problem Codes Obstruction of Flow (2423); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a1409 captures the reportable event of stent obstruction of flow.
 
Event or Problem Description
It was reported that during a ureteroscopy intervention procedure, a polaris ultra ureteral stent was intended to be used.During preparation, it was found that the indwelling was unsuccessful and the lumen was blocked.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital (b)(6).Block h6: imdrf device code a1409 captures the reportable event of stent obstruction of flow.Block h11: the complaint device was not returned therefore; product analysis could not be performed.There is no evidence from the manufacturing review to indicate that the device malfunctioned because of a process related defect.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "device obstruction within device and device difficult to advance in the anatomy" were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, an investigation conclusion code of "cause not established" was assigned to this investigation.Correction to field block b1: adverse event/product problem and h6: evaluation method codes.

Brand Name
Polaris? Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24852615
Report Number2124215-2026-19648
Device Sequence Number5664363
Product Code FAD
UDI-Device Identifier08714729124306
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberM0061921220
Device Catalogue NumberM0061921220
Device Lot Number0031218312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/23/2026
08/24/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/21/2026
09/21/2026
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight169 LB